# SDR DHL9871518C

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EMPENNAGE VERTICAL AFT SPAR APPROX BS 1580 APPROX WL 462 LEFT ANGLE BRACKET CRACKED.  REMOVED AND REPLACED ANGLE BRACKET PER SRM 55-10-1.  N/R 4057
